Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The simplicial EHP sequence in $\mathbb{A}^{1}$–algebraic topology

Kirsten Wickelgren and Ben Williams

Geometry & Topology 23 (2019) 1691–1777
Abstract

We give a tool for understanding simplicial desuspension in A1–algebraic topology: we show that X Ω(S1 X) Ω(S1 X X) is a fiber sequence up to homotopy in 2–localized A1 algebraic topology for X = (S1)m Gmq with m > 1. It follows that there is an EHP spectral sequence

(2) πn+1+iA1 (S2n+2m+1 (G m)2q) (2) πiA1 ,s(Sm (G m)q).

PDF Access Denied

We have not been able to recognize your IP address 3.236.143.154 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
$A^1$ homotopy, motivic homotopy, simplicial EHP sequence, motivic homotopy of spheres
Mathematical Subject Classification 2010
Primary: 14F42
Secondary: 19G12, 55Q40
References
Publication
Received: 14 December 2015
Revised: 5 June 2018
Accepted: 11 November 2018
Published: 17 June 2019
Proposed: Jesper Grodal
Seconded: Haynes R Miller, Mark Behrens
Authors
Kirsten Wickelgren
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States
Ben Williams
Department of Mathematics
University of British Columbia
Vancouver, BC
Canada